# SDR FDEA201910312800

- Difficulty date: October 31, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 80,393 hours, 31,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT OPENING AND CLOSEING PROPERLY USING                                   OUTSIDE HANDLE. UPPER AND LOWER FLAPS NOT FAIRING                                 PROPERPLY. OPEN AND CLOSES CORRECTLY USING INSIDE                                 DOOR HANDLE.                                                                                  INSPECTED DOOR AND FOUND NO FAULTS.  OPENED AND                                   CLOSED DOOR FROM INSIDE AND OUT AND FOUND NO                                      FAULTS.  DOOR FUNCTIONED AS REQUIRED PER AMM                                      52-10-01-6.
